Oberwolfach Reports


Full-Text PDF (391 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 8, Issue 2, 2011, pp. 1429–1467
DOI: 10.4171/OWR/2011/26

Published online: 2011-12-07

Finite-dimensional Approximations of Discrete Groups

Goulnara N. Arzhantseva[1], Andreas Thom[2] and Alain Valette[3]

(1) Universität Wien, Austria
(2) Technische Universität Dresden, Germany
(3) Université de Neuchâtel, Switzerland

The main objective of this workshop was to bring together experts from various fields, which are all interested in finite and finite-dimensional approximations of infinite algebraic and analytic objects, such as groups, algebras, dynamical systems, group actions, or even von Neumann algebras.

No keywords available for this article.

Arzhantseva Goulnara, Thom Andreas, Valette Alain: Finite-dimensional Approximations of Discrete Groups. Oberwolfach Rep. 8 (2011), 1429-1467. doi: 10.4171/OWR/2011/26